Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SLS

Posted by linkadge on September 2, 2004, at 16:25:22

In reply to Re: SLS linkadge, posted by Minnie-Haha on August 31, 2004, at 14:39:10

What is your exact medicaiton right now, and what are your symptoms.

You could try to increase the elavil to see if it helps the insomnia. If you made a quick swich of the ativan/ambian for the amitryptaline, you may still get insomnia from that withdrawl.

Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:378159
URL: http://www.dr-bob.org/babble/20040830/msgs/385744.html